MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY, LLC PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY, LLC PLASMABLADE 3.0S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS210-030S
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receiving the device, the heat shrink that was detached from the device was placed inside a disposable surgical gloved taped onto the tyvek lid of the packaging lid of the plasmablade.Upon observing the clear heat shrink component, there were no damages, rips, tears, or cuts when it was detached indicating that the heat shrink was not allowed heat and time in the hot box.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a generator and a handpiece.It was reported that in a clinical case today he observed the heat shrink was damaged and peeling off.The site finished the case with the same handpiece with no negative impact to the patient.It was noted that this was not a generator issue and there were no adverse consequences to the patient as a result of the issue.

Brand Name
PLASMABLADE 3.0S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY, LLC
180 international drive
portsmouth NH 03801
MDR Report Key10538381
Report Number1226420-2020-00103
Device Sequence Number14120766
Product Code GEI
UDI-Device Identifier00643169617148
UDI-Public00643169617148
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K093695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model NumberPS210-030S
Device Catalogue NumberPS210-030S
Device Lot Number0219565776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight136